Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Posted

It seems like some days my red marks are more prevalent in my skin. Some were totally gone, but then last night after I shaved, one of them just came back. I wouldn't really mind except for I have four scabs that I am trying to let heal and could really do without any new marks. Anybody else see a re-emergence of red marks/scars?

Share this post


Link to post
Share on other sites
Posted

Yeah some days they seem to be redder than others. Even throughout the day the tend to vary. Like they might be really red in the afternoon but look lighter at night. I don't know. Maybe it's all in my head. I look in the mirror too much.

Share this post


Link to post
Share on other sites
Posted

They aren't exactly "resurfacing", I think they just tend to get more aggravated when your skin is put under stress (ie shaving, hot showers). Not to mention different types of lighting can make them look entirely different.

Share this post


Link to post
Share on other sites
Posted

yeah same thing happens to me, it really upsets me because one day i look like i have no scars left and then all of a sudden all my scars turn really red. i wonder if there will be a time when these scars will completely fade away? i'm on accutane right now and i think scars heal really slowly while on accutane.

Share this post


Link to post
Share on other sites
Posted

i just read about the topic of accutane and red marks from an MD in the internet and apparently the dryness caused by accutane reddens the marks. but 2 weeks after full treatment the dryness will go away and the marks will be less apparent.

Share this post


Link to post
Share on other sites
Posted

This seems to happen to me a lot. I've been using Retin-a and it's quite irritating so it makes them much redder. Even the little ones stand out more. Because of this, I stopped using it for a week and noticed they went back to normal and were even lightened more than before. Are you putting anything on your face? It's probobly just irritation of some sort.

Share this post


Link to post
Share on other sites
Posted

I do Dan's Regimen (and have been for over two months). I am also "spot treating", so to speak, red marks with 100% aloe vera gel before I go to bed.

However, there was a 2 or 3 day streak where I was just using the aloe vera in place of the Cetaphil moisturizer that Dan recomends. As a result, my skin dried out, so I am back on track with the Cetaphil and sticking to just putting the aloe vera on individual red marks each night after moisturizing.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now

×